Document Server@UHasselt >
Research publications >
Please use this identifier to cite or link to this item:
|Title: ||Asymptotic phase and invariant foliations near periodic orbits|
|Authors: ||DUMORTIER, Freddy|
|Issue Date: ||2006|
|Publisher: ||American Mathematical Society|
|Citation: ||PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 134(10). p. 2989-2996|
|Abstract: ||The paper deals with asymptotic phase and invariant foliations near periodic orbits, extending for two-dimensional smooth vector fields results that have been obtained by Chicone and Liu (2004). The problem of the existence of asymptotic phase is completely solved for analytic vector fields and is reduced to a problem of infinite codimension for C infinity systems. Moreover it is proven that whenever asymptotic phase occurs, or in other words, when the periodic orbit is isochronous, then there also exists a C infinity foliation, with leaves transversally cutting the periodic orbit and invariant under the flow of the vector field. The paper also provides some results in three dimensions.|
|ISI #: ||000238321100026|
|Type: ||Journal Contribution|
|Validation: ||ecoom, 2007|
|Appears in Collections: ||Research publications|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.